About this Journal

The Korean Journal of Mathematics (KJM) is the official journal of The Kangwon-Kyungki Mathematical Society (KKMS). Abbreviated title is "Korean J. Math.". This journal was launched in 1993. One volume is published each year, and each volume consists of four issues (March 30th, June 30th, September 30th, December 30th).


Editorial Board


Bibliographic Information

pISSN: 1976-8605 (Print)
eISSN: 2288-1433 (Online)
doi: 10.11568/kjm


Indexing and Abstracting Service

Articles published in this journal are indexed on abstracted in Korea Citation Index (KCI), Mathematical Reviews, zbMath, Electronic Journals Library, and Emerging Sources Citation Index (ESCI). 

Vol. 30 No. 2 (2022)

Published: 2022-06-30

Inequalities for a polynomial whose zeros are within or outside a given disk

Lubna Wali Shah, Mohd Yousf Mir, Wali Mohammad Shah


Soft intersection and soft union $k$-ideals of hemirings and their applications

Rukhshanda Anjum, Aqib Raza Khan Lodhi, Mohammad Munir, Nasreen Kausar


Identities preserved under epis of permutative posemigroups

Aftab Hussain Shah, Sakeena Bano, Shabir Ahmad Ahanger


A fixed point theorem in Hilbert $C^*$-modules

Hasan Ranjbar, Asadollah Niknam


Bernstein-type inequalities preserved by modified Smirnov operator

Wali Mohammad Shah, Ishrat Ul Fatima Bhat


Prime producing polynomials with some degrees

Seungheon Lee, Geon Choi, Jinseo Park


On the domination number of a graph and its square graph

Murugan Esakki Muthu, Paulraj Joseph Jebamani


General solution and Ulam stability of generalized CQ functional equation

Vediyappan Govindan, Jung-Rye Lee, Sandra Pinelas, P. Muniyappan


Extension of Grace's theorem to bi-complex polynomials

Zahid Manzoor Wani, Wali Mohammad Shah


View All Issues